Loading [MathJax]/jax/output/SVG/config.js
Advanced Nonlinear Studies
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Advanced Nonlinear Studies, 2014, том 14, выпуск 1, страницы 1–29
DOI: https://doi.org/10.1515/ans-2014-0101
(Mi anst1)
 

Эта публикация цитируется в 9 научных статьях (всего в 9 статьях)

Classification of global and blow-up sign-changing solutions of a semilinear heat equation in the subcritical Fujita range: second-order diffusion

V. A. Galaktionova, E. Mitidierib, S. I. Pokhozhaevc

a Department of Mathematical Sciences, University of Bath, Bath BA2 7AY, UK
b Dipartimento di Matematica e Geoscienze, Universitá di Trieste, Via Valerio 12/1, 34127 Trieste, ITALY
c Steklov Mathematical Institute, Gubkina St. 8, 119991 Moscow, RUSSIA
Финансовая поддержка Номер гранта
Ministero dell'Istruzione, dell'Università e della Ricerca
This author was supported by the MIUR National Research Project "Quasilinear Elliptic Problems and Related Questions".
Поступила в редакцию: 01.03.2012
Исправленный вариант: 24.11.2013
Реферативные базы данных:
Тип публикации: Статья
Язык публикации: английский
Образцы ссылок на эту страницу:
  • https://www.mathnet.ru/rus/anst1
  • Эта публикация цитируется в следующих 9 статьяx:
    1. Minbo Yang, Jian Zhang, “Global solution and blow-up of critical heat equation with nonlocal interaction”, Forum Mathematicum, 2025  crossref
    2. A. N. Elmurodov, A. I. Sotvoldiyev, “A Diffusive Leslie–Gower Type Predator–Prey Model with Two Different Free Boundaries”, Lobachevskii J Math, 44:10 (2023), 4254  crossref
    3. Eiji Yanagida, “Blow-up of sign-changing solutions for a one-dimensional nonlinear diffusion equation”, Nonlinear Analysis, 185 (2019), 193  crossref
    4. Bayan Bekbolat, Aidyn Kassymov, Niyaz Tokmagambetov, “Blow-up of Solutions of Nonlinear Heat Equation with Hypoelliptic Operators on Graded Lie Groups”, Complex Anal. Oper. Theory, 13:7 (2019), 3347  crossref
    5. Raj Narayan Dhara, “On solvability of nonlinear eigenvalue problems for degenerate PDEs of elliptic type”, Complex Variables and Elliptic Equations, 63:4 (2018), 501  crossref
    6. Я. Ш. Ильясов, “О кривой критических показателей для нелинейных эллиптических уравнений в случае нулевой массы”, Ж. вычисл. матем. и матем. физ., 57:3 (2017), 491–509  mathnet  crossref  isi  scopus; Ya. Sh. Il'yasov, “On the curve of critical exponents for nonlinear elliptic problems in the case of a zero mass”, Comput. Math. Math. Phys., 57:3 (2017), 497–514  mathnet  crossref
    7. A. A. Kosov, E. I. Semenov, “Reduction and construction of exact solutions for a nonlinear system of the parabolic type”, Diff Equat, 52:4 (2016), 483  crossref
    8. А. А. Косов, Э. И. Семёнов, “Многомерные точные решения одной нелинейной системы двух уравнений параболического типа”, Сиб. матем. журн., 56:4 (2015), 805–820  mathnet  crossref  isi  scopus; A. A. Kosov, E. I. Semenov, “Multidimensional exact solutions of a nonlinear system of two parabolic equations”, Siberian Math. J., 56:4 (2015), 637–649  mathnet  crossref
    9. A. A. Kosov, E. I. Semenov, “Reduction, exact solutions, and control design for a certain nonlinear system of parabolic type”, Dokl. Math., 91:1 (2015), 121  crossref
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Статистика просмотров:
    Страница аннотации:197
     
      Обратная связь:
    math-net2025_03@mi-ras.ru
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2025